Loading, please wait...

Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™

Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ - image 1 of 4Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ - image 2 of 4Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ - image 3 of 4Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ - image 4 of 4
Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ - image 1 of 4
size 30 Count
Shipping
Free standard shipping with RedCard

About this item

At a glance

Gluten Free
Gluten Free

Highlights

  • ACTIVE INGREDIENT: The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec®.
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
  • EFFECTIVE: These allergy pills are original prescription strength and gluten free. Cetirizine hydrochloride is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief.

Specifications

Trial/Travel Size: Yes

Suggested Age: 6 Years and Up

Health Facts: Contains antihistamine

Active Ingredient Strength Value: 10 milligrams

Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease, consult a doctor if taking prescription drugs, consult a doctor if you are pregnant or nursing

Duration: 24 hours

Product Form: Tablet

Primary Active Ingredient: Cetirizine

Package Quantity: 30

Features: 24 hour relief

TCIN: 11003526
UPC: 370030627851
Item Number (DPCI): 094-04-0291
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Don’t let allergies slow you down. Treat yourself to all day allergy relief with All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg. Whether you’re indoors or outside, these allergy pills help treat common allergy symptoms such as sneezing; runny nose; itchy, watery eyes; itchy throat or nose. When used as directed, just one dose of these All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, works for a full 24 hours. Compare to the active ingredient of Zyrtec®.
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 370 reviews
98% would recommend
59 recommendations
effectiveness: 4.6 out of 5
quality: 4.7 out of 5
value: 4.6 out of 5

Review images (14)

Works Well

5 out of 5 stars
Wlassiter10 - 1 month ago
originally posted on perrigo.com
The Cetirizine Hydrochloride tablets have worked very well without any side effects. This product relieved the symptoms. Tried many different ones but this one works. Definitely a winner and I would recommend to family and friends. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Certirizine tablets

5 out of 5 stars
Alberta - 3 months ago
originally posted on perrigo.com
I have horrible allergies all year round and the certirizine works great. I take it at night before bed and it last all day. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

up and up gotta love it

5 out of 5 stars
Would recommend
bearlion - 3 months ago, Verified purchaser
better than allegra and way cheaper
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
roadrunner2 - 3 months ago, Verified purchaser
Great product and was shipped in a couple days
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

these are great

5 out of 5 stars
Would recommend
niq - 4 months ago, Verified purchaser
These are great, my daughter and I take them every day
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
BAMiller - 5 months ago, Verified purchaser
work just as good as the name brand
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Great stuff

5 out of 5 stars
Yula - 6 months ago
originally posted on perrigo.com
Not bad I would say. But of course this is the cheapest brand than original and I can taste the different in flavor and it also has an aftertaste [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Awesome product

5 out of 5 stars
tbrjjt - 7 months ago
originally posted on perrigo.com
I was a bit skeptical that it would work due to it being a store brand but it actually did work. It really helped me during a time my allergies were acting up. One tablet did the job for a full day. My symptoms were itchy eyes, sneezing and scratchy throat. The tablet is easy to swallow and it does not leave an after taste. It did not cause any type of upset stomach or sleepiness. I will definitely purchase it in the future and recommend it to my family and friends. [This review was collected as part of a promotion.]
1 guest found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.